# SDR HNAA2024123001263

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 53,930 hours, 51,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM FL230 FA REPORTED ELECTRICAL FUMES. CREW OBSERVED FUMES IN COCKPIT. FUMES CLEARED AFTER 3 MINS. (NO EICAS MSGS OR DEFECTS NOTED WITH A/C SYSTEMS)  FACT  27DEC24  19:15  JAN: PERFORMED GVI FOR LIGHTNING STRIKE, NO DAMAGE NOTED. INSPECTED CABIN LIGHTING, NO DEFECTS NOTED. OPERATED BOTH PACKS FOR 15MINS, NO SMELLS OBSERVED. AIRCRAFT OK FOR SERVICE AT THIS TIME.
